# SDR ASAA2018031923960

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 35,000 hours, 10,451 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH HF RADIOS INDICATE INOPERATIVE.  ACFT GROUNDED.  VERIFIED FAULT,   BOTH RTPS SHOW INOPERATIVE WITH EITHER HF 1 OR 2 SELECTED.  PERFORMED A RADIO TUNING PANEL INOPERATIVE DISPLAY TOGGLE IAW AMM 23-12-41-800-802.  BOTH RTPS NOW SHOW SELECTED FREQUENCIES WHEN SELECTED TO EITHER HF 1 OR 2. HF 1 OPS CHECKED GOOD IAW AMM 23-11-00-710-801. HF 2 OPS CHECKED GOOD IAW AMM 23-11-00-710-801. ETOPS GROUND VERIFICATION SUCCESSFUL.
